Osaka Journal of Mathematics

Problème de Goursat dans des classes de Gevrey anisotropes

Kaddour Guerbati and Mustapha Mechab

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 36, Number 4 (1999), 935-948.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788874

Mathematical Reviews number (MathSciNet)
MR1745649

Zentralblatt MATH identifier
0958.35020

Subjects
Primary: 35Q72
Secondary: 35A07 35G25: Initial value problems for nonlinear higher-order equations 35G99: None of the above, but in this section

Citation

Guerbati, Kaddour; Mechab, Mustapha. Problème de Goursat dans des classes de Gevrey anisotropes. Osaka J. Math. 36 (1999), no. 4, 935--948. https://projecteuclid.org/euclid.ojm/1200788874


Export citation